Journal of Applied Mathematics and Physics

Vol.2 No.2(2014), Paper ID 42098, 6 pages

DOI:10.4236/jamp.2014.22003

 

Necessity of Oversampling Theorem for Affine Frames

 

Qiquan Fang, Xianliang Shi, Weicai Li

 

Department of Mathematics, Zhejiang University of Science and Technology, Hangzhou, China
College of Mathematics and Computer Science, Key Laboratory of High Performance Computing and Stochastic Information Processing (Ministry of Education of China), Hunan Normal University, Changsha, China
Department of Mathematics, Zhejiang University of Science and Technology, Hangzhou, China

 

Copyright © 2014 Qiquan Fang, Xianliang Shi, Weicai Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Fang, Q. , Shi, X. and Li, W. (2014) Necessity of Oversampling Theorem for Affine Frames. Journal of Applied Mathematics and Physics, 2, 18-23. doi: 10.4236/jamp.2014.22003.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.